# SDR AALA202406214328

- Difficulty date: May 8, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 36,999 hours, 15,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53911686200
- Condition: Cracked
- Location: Fr 23-24 S32-33l
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU LEFT HAND LATERAL PYRAMID STRUCTURE ANGLE FITTING CRACKED BETWEEN FR 23 AND FR 24 AT+Y1292, BETWEEN S32L AND S33L. REPLACED LEFT HAND LATERAL PYRAMID STRUCTURE ANGLE FITTING PER EA 354516.
